MathSciNet Relay Station
MathSciNet bibliographic data
MR533323 (80f:14021) 14J25 (14J17)
Bruce, J. W.; Wall, C. T. C. On the classification of cubic surfaces. J. London Math. Soc. (2) 19 (1979), no. 2, 245–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement